# SDR DALA2024070106639

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: UNKNOWN
- Condition: Torn
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 TORN STRAP LOC INTERNAL AREA FLAP TRACK 4 FAIRING (533CB) AT LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 618700-14. (0418877)
